journal6 ›› 2013, Vol. 34 ›› Issue (5): 11-15.DOI: 10.3969/j.issn.1007-2985.2013.05.004

• Mathematics • Previous Articles     Next Articles

On a  Half-Discrete Reverse Hilbert-Type Inequality with a Non-Homogeneous Kernel

 XIE  Zi-Tian, SUN  Yu-Feng   

  1. (1.Shaoguan University,Shaoguan 512005,Guangdong China;2.School Mathematics and Information Sciences,Zhaoqing University,Zhaoqing 526061,Guangdong China)
  • Online:2013-09-25 Published:2013-11-04

Abstract: By using the way of weight functions,a new half-discrete reverse Hilbert-type inequality is giver,with a non-homogeneous kernel and with a best constant factor.An equivalent  form with a best constant factor is presented.

Key words: half-discrete, Hilbert-type inequality, Hlder&rsquo, s inequality, equality form

WeChat e-book chaoxing Mobile QQ